| Model Number |
G2-W-US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
08/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: the device remains implanted in the patient, therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Decreased/impaired vision is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Decreased/impaired vision is an established risk associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
Event or Problem Description
It was reported that following a left eye (os) cataract plus trabecular microbypass stent system procedure, the patient presented approximately two (2) years postop with "visual field progression" described as "mild and non-serious".Per report, the patient's visual field is being monitored with the event noted as ongoing.Additional information is being requested.
Event or Problem Description
The following additional information was received.Per report, a follow-up right eye (od) visual field examination was performed on (b)(6) 2023.
Additional Manufacturer Narrative
Mfr# reference: (b)(4).